# SDR SWAA2022020365293

- Difficulty date: January 30, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 47,768 hours, 28,597 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Fwd Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT SERVICE DOOR HANDLE BROKEN WHEN BEING PROVISIONED AT GATE (SERVICE DOOR) ; / [01] REPLACED R1 DOOR ASSIST HANDLE AMM 52-41-31
